# SDR CAL950603

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250081
- Condition: Inoperative
- Location: Pedestal
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 0117 - LAX - ALL THREE RED GEAR UNSAFE LIGHTS ILLUMINATED WHILE IN FLIGHT.  THE GEAR WAS CYCLED, BUT THE LIGHTS DID NOT EXTINGUISH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE S1-319 LEFT THROTTLE SWITCH IN THE PEDESTAL AT FAULT.  THE SWITCH WAS REMOVED AND REPLACED.  A GEAR SWING WAS PERFORMED WITH OPERATION AND INDICATIONS CHECKING GOOD.  (M)
